# SDR R7MA0000612

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transducer
- Part number: 109072924113
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSDUCER FAILED; WENT BELOW  ZERO PSI DURING FIRST FLIGHT.  (X)
